Weak-Type Inequalities for Maximal Operators Associated with Sequences on Bounded Vilenkin Groups
Abstract
In the theory of orthonormal systems, the study of summability methods plays a central role. For the bounded Vilenkin system, a fundamental theorem asserts that the $L_{p}$-norm convergence of certain operator sequences follows from a mild $\ell_{\gamma}$-type condition on the coefficients, without requiring any positivity or monotonicity assumptions. In this paper, we extend this classical result (Theorem~V) to the setting of almost everywhere convergence. In particular, we show that if the coefficients $\{t_{k,n}\}$ satisfy \[ \left\Vert (t_{k,n})_{k=0}^{n}\right\Vert_{\ell_{\gamma}} = O\!\left(n^{-1/\gamma'}\right), \qquad 1 < \gamma \le 2, \] then the corresponding sequence converges almost everywhere with respect to the bounded Vilenkin system. This work continues the line of research initiated by Blahota and Gát (J. Geom. Anal., 2025). Moreover, we address an open problem posed by Blahota and Gát, providing both affirmative and negative results. Finally, we present several applications of the main theorem to classical and generalized summability methods, thereby illustrating its broad applicability within the context of Fourier analysis.
Keywords
Ethical Statement
References
- G. N. Agaev, N. Ya. Vilenkin, G. M. Dzhafarli and A. I. Rubinshtejn: Multiplicative Systems of Functions and Harmonic Analysis on Zero-Dimensional Groups, Ehlm, Baku (1981) (in Russian).
- N. Yu. Agafonova and S. S. Volosivets: Approximation by general means of Vilenkin–Fourier series in classical spaces, p-Adic Numbers Ultrametric Anal. Appl., 17 (3) (2025), 233-242.
- I. Blahota: On a divergence result for a subsequence of matrix transform means of Walsh-Fourier series, Novi Sad Journal of Mathematics, 54 (1) (2024), 1-12. Published online January 22, 2024.
- I. Blahota and G. Gát: Approximation by subsequences of matrix transform means of some two-dimensional rectangle Walsh-Fourier series, J. Fourier Anal. Appl., 30 (5) (2024), Paper No. 51, 35.
- I. Blahota and G. Gát: Norm and almost everywhere convergence and divergence of matrix transform means of Walsh-Fourier series, J. Geom. Anal., 35 (11) (2025), Paper No. 180, 20. Published online 2025.
- I. Blahota and D. Nagy: Approximation by a special de la vallée Poussin type matrix transform mean of Vilenkin–Fourier series, Anal. Math., 50 (3) (2024), 939-957.
- I. Blahota and K. Nagy: Approximation by $\Theta$-means of Walsh-Fourier series, Anal. Math., 44 (1) (2018), 57-71.
- I. Blahota and K. Nagy: Approximation by matrix transform of Vilenkin–Fourier series, Publ. Math. Debrecen, 99 (1-2) (2021), 223-242.
Details
Primary Language
English
Subjects
Lie Groups, Harmonic and Fourier Analysis
Journal Section
Research Article
Authors
Ushangi Goginava
*
0000-0002-8292-9715
United Arab Emirates
Farrukh Mukhamedov
0000-0001-5728-6394
United Arab Emirates
Early Pub Date
October 21, 2026
Publication Date
-
Submission Date
February 19, 2026
Acceptance Date
August 30, 2026
Published in Issue
Year 2026 Number: Advanced Online Publication
